MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Model Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
On (b)(6) 2026, the site requested recalibration following a commercial implant performed on (b)(6) 2026, citing a discrepancy between pulmonary artery diastolic (pad) trends, patient weight, and symptoms.On (b)(6) 2026, the mycordella support team (mst) contacted the clinical support specialist (css) for clarification, and the css confirmed that the site had performed a recalibration on (b)(6) 2026.Per the css, the patients weight was increasing while mean pulmonary artery pressure (mpap) trends remained consistent, prompting further evaluation.The site proceeded with a right heart catheterization (rhc) with recalibration to compare cordella readings to invasive pulmonary artery pressure measurements obtained via swan catheter.Cordella and swan measurements were reported to be very similar in the catheterization laboratory.The patient was reported to be highly symptomatic, and the rhc demonstrated a very low cardiac index.The patient is being evaluated for possible left ventricular assist device (lvad) therapy.On (b)(6) 2026, a fluid filled limits of agreement (ffloa) review demonstrated no post calibration flags.A pressure adjustment of 11.29 mmhg was applied, and results remained within ffloa.No patient weight data has been recorded since implant.
 
Event or Problem Description
Procedural images obtained during rhc/recalibration on (b)(6) 2026 were reviewed.Distal and proximal anchors appeared appropriately attached with the sensor located in the right pulmonary artery.On 30mar2026, additional review of patient data (by edwards lifesciences) did not raise concern of any device issues.It was noted that the patient may have taken some readings in the reclined/supine position but marked as seated.The frequency of readings and number of readings that showed increased theta are not suspected to have drastically shifted mpap trends.Additionally, some readings had noted "noise" spikes but were not expected to impact pulmonary artery pressure values.Additional patient history was received.The patient was reportedly chronically ill and had been hospitalized for months prior to implant.(b)(6) had been implanted during hospitalization as the physician felt the patient was not stable enough to get discharged home and remain out of the hospital long enough to get scheduled as an outpatient.There was additional discussion/decision for treatment regarding lvad/transplant however, the patient was not a candidate due to weight and other unreported factors.Ultimately, the patient was discharged home and transitioned to hospice care.On (b)(6) 2026, edwards lifesciences was informed that the patient had been previously discharged to hospice, secondary to chronic illness, and had since expired on 31mar2026.The site did not report any concerns about the cordella device related to the patient death.
 
Additional Manufacturer Narrative
The following sections were updated: b4, b5, g3, g6, h2, h6 and h11 the sensor was not returned for evaluation as it remained implanted in the patient.The device history record (dhr) for the sensor lot was reviewed and it was confirmed that no relevant nonconformances were associated with the sensor lot at the time of manufacture.On (b)(6)-2026, the patient underwent an unscheduled sensor recalibration via right heart catheterization which confirmed that the system was performing as intended and within the expected accuracy limits.As a result, the reported event was not confirmed.Based on the available information, the cause of the reported sensor inaccuracy could not be determined, and no further corrective or preventive actions are required.

Brand Name
CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
IL
Manufacturer Contact
kate jacobson
1415 w diehl rd #500w
naperville, IL 60563
3316840727
MDR Report Key24594086
Report Number3024985933-2026-00005
Device Sequence Number13351127
Product Code MOM
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number100303
Device Lot NumberE240916-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale